# SDR DALA2017022301588

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 64,302 hours, 17,564 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 324 BETWEEN RBL 41 & 58.   REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM. CUT OUT DAMAGED SECTION AND REPAIRED THE FLOORBEAM IAW SRM.
